# SDR FDEA202110242787

- Difficulty date: October 24, 2021
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 84,171 hours, 15,788 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AT KARA GOT LEVEL 2  TIRE FAIL .  #9  TIRE SHOWED AMBER AND ZERO PSI.  FEDEX PERSONNEL  AND CRASH CREW EXAMINED GEAR FOR DAMAGE PRIOR TO  TAXI IN.   PERFORMED ANTI SKID OPERATIONAL TEST                                PER AMM 32-45-00-5. FOUND FWD #9 & 10 BRAKE LINES                                 CROSSED.  RETURNED LINES TO PROPER POSITIONS PER                                  AMM 32-43-21-4. AINTI SKID OPERATONAL CHECKS GOOD.
